Translator Disclaimer
January 1994 Lower bounds on the interaction between cavities connected by a thin tube
Russell M. Brown, P. D. Hislop, A. Martinez
Duke Math. J. 73(1): 163-176 (January 1994). DOI: 10.1215/S0012-7094-94-07306-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 1 • January 1994
Back to Top